# SDR 96ZZZX997

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703H
- Make and model: Bell 212
- Aircraft serial: 31101
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51509002R
- Condition: Faulty
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR POWER WILL NOT COME ON LINE, FAULTY REGULATOR.
